# SDR IPXA2025020601773

- Difficulty date: February 6, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 31,092 hours, 20,474 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 019701750
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL PUMPS DO NOT SHUT OFF WHEN SELECTED OFF. R/R LFT CTR OVERRIDE BOOST PUMP PER AMM 28-22-03. OPS CHECK NORMAL, NO LEAKS NOTICED.
